Previous |  Up |  Next

Article

References:
[1] K. P. Bogart: Structure theorems for regular local Noether lattices. Michigan Math. J., 15 (1968), 167-176. DOI 10.1307/mmj/1028999970 | MR 0227057 | Zbl 0162.03703
[2] K. P. Bogart: Nonimbeddable Noether lattices. Proc. Amer. Math. Soc., 22 (1969), 129-133. DOI 10.1090/S0002-9939-1969-0241327-9 | MR 0241327 | Zbl 0188.04302
[3] R. P. Dilworth: Abstract commutative ideal theory. Pacific J. Math. 12 (1962), 481-498. DOI 10.2140/pjm.1962.12.481 | MR 0143781 | Zbl 0111.04104
[4] J. A. Johnson: A-adic completions of Noetherian lattice modules. Fund. Math., 66 (1970), 347-373. MR 0263797
[5] J. A. Johnson: Noetherian lattice modules and semi-local completions. Fund. Math. 73 (1971), 93-103. MR 0311521 | Zbl 0236.06007
[6] J. A. Johnson: Semi-local lattices. Fund. Math., 90 (1975), 11-15. MR 0404231 | Zbl 0318.13001
[7] M. Nagata: Local Rings. Interscience, New York 1962. MR 0155856 | Zbl 0123.03402
[8] O. Zariski, P. Samuel: Commutative algebra. Vol. I. an Nostrand, Princeton, N. J. 1958 MR 0090581
[9] O. Zariski, P. Samuel: Commutative algebra Vol. II. Van Nostrand, Princeton, N. J. 1960. MR 0120249 | Zbl 0121.27801
Partner of
EuDML logo